News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: Count I be Pregnant?


 luvmegently143 - Sat Aug 25, 2007 10:06 pm

I am 22 years old and on May 1st got my first depo shot. My periods have always been regular and I am never late. While on the depo I still had periods which were every 28 days exactly. My last period started July 13th. Well at the end of July I did not get my next injection and had unprotected sex on more than one occasion around that time. Well my period is late now going on the third week which never happens. I took HPT's about 7 or 8. And five of them came out with something maybe its a evaporation line but there was something very faint but there. I even had my sister do one because I know shes not pregnant so that way i could compare the tests and hers was completely negative and had nothing that could possibily be a positive. My 5 tests had something faint but there. I had a blood test done 11 days after missing my period and it was negative. I don't know what kind of blood test was done they just said it was negative. Well yet another week has passed and no period. Im confused on what is going on. I only had one depo and had periods the whole time so why did all of a sudden when i never got my last shot would my period not be here. I am now 43 days since my last period and im always 28 days and i mean ALWAYS i could count the days on the calendar and know when to expect my period. Is it the depo or could i be pregnant.
 luvmegently143 - Sat Aug 25, 2007 10:31 pm

I forgot to mention two days before i was supposed to start my period i noticed a very little bit of blood in my discharge. But it was so little it wasnt like when you have spotting it looked much thinner and lighter. Usually when i spot or have a period it is dark and thick. It was the tinest bit almost not noticable unless you were looking. But nothing after that at all. Also a couple times i got this wierd stretching sensation in my abdomen.
 dixiemom8203 - Wed Aug 29, 2007 9:11 pm

It is possible to have your period completely stop during the depo shot. If they did a blood test and it was negative then you are most likely not pregnant. If you are still unsure about it. I would recommend taking another test in a week.

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here